# SDR FXTA20240729001

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N408BA
- Make and model: Textrn 408
- Aircraft serial: 4080010
- Aircraft time: 577 hours, 799 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Anchor Fitting
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS CROTCH SEATBELT STRAP ANCHOR MISSING ATTACHMENT BOLT.
